MathSciNet Relay Station
MathSciNet bibliographic data
MR1992025 (2004d:53041) 53C22 (53C50)
Guediri, Mohammed On the existence of closed timelike geodesics in compact spacetimes. II. Math. Z. 244 (2003), no. 3, 577–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement